Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Condition for a function space to be locally compact

Author: R. V. Fuller
Journal: Proc. Amer. Math. Soc. 36 (1972), 615-617
MSC: Primary 54C35; Secondary 54B20
MathSciNet review: 0375217
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let F be an equicontinuous family of functions from a compact Hausdorff space to a locally compact Hausdorff uniform space. In this paper we prove that the pointwise closure of F is locally compact relative to the topology of uniform convergence.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54C35, 54B20

Retrieve articles in all journals with MSC: 54C35, 54B20

Additional Information

Keywords: Function space, hyperspace, finite topology, upper semifinite topology, lower semifinite topology, topology of pointwise convergence, topology of uniform convergence, equicontinuous family of functions, graph of a function, graph topology
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society